Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can triple antibiotic ointment cause allergy?

I applied triple antibiotic ointment to sores. Had oozing, tender skin in spots where it oozes, and redness. I have been using Lamisil because the sores apparently are a fungus from my bra- on top of my breast that I have gotten most of life on each breast from time to time. Am I allergic to triple antibiotic?
Wed, 10 Dec 2014
Report Abuse
General & Family Physician 's  Response
Hi,
Allergy to triple action cream is not likely.
It seems that due to irritation and itching there might be having some bacterial infection giving rise soreness and oozing.
Go for one course of antibiotic for 3-5 days.
Avoid touching of bra tap to the wound.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can triple antibiotic ointment cause allergy?

Hi, Allergy to triple action cream is not likely. It seems that due to irritation and itching there might be having some bacterial infection giving rise soreness and oozing. Go for one course of antibiotic for 3-5 days. Avoid touching of bra tap to the wound. Ok and take care.